# SDR 98ZZZX4456

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N952CC
- Make and model: Cessna 182P
- Aircraft serial: 18263638
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 654650A4
- Condition: Mismanufactured
- Location: Engine
- Part time: 103 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE COMPRESSION CHECK, AIR WAS FOUND LEAKING THROUGH A POROUS CASTING IN THE CYLINDER HEADS ON THE NR 2 AND NR 6 CYLINDERS.  BOTH CYLINDERS WERE REPLACED.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS DEFECTIVE CYINDER HEADS INSTALLED ON CYLINDERS AT MANUFACTURE OF THE ENGINE.
